Random iterates of monotone maps

Rabindra N Bhattacharya, Mukul Majumdar

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we prove the existence, uniqueness and stability of the invariant distribution of a random dynamical system in which the admissible family of laws of motion consists of monotone maps from a closed subset of a finite dimensional Euclidean space into itself.

Original languageEnglish (US)
Pages (from-to)185-192
Number of pages8
JournalReview of Economic Design
Volume14
Issue number1-2
DOIs
StatePublished - 2010

Fingerprint

Random dynamical systems
Invariant distribution
Uniqueness

Keywords

  • Convergence
  • Invariant distribution
  • Markov processes
  • Random dynamical systems

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)

Cite this

Random iterates of monotone maps. / Bhattacharya, Rabindra N; Majumdar, Mukul.

In: Review of Economic Design, Vol. 14, No. 1-2, 2010, p. 185-192.

Research output: Contribution to journalArticle

Bhattacharya, Rabindra N ; Majumdar, Mukul. / Random iterates of monotone maps. In: Review of Economic Design. 2010 ; Vol. 14, No. 1-2. pp. 185-192.
@article{a6f003c280ca47e8985b0565e9b52856,
title = "Random iterates of monotone maps",
abstract = "In this paper we prove the existence, uniqueness and stability of the invariant distribution of a random dynamical system in which the admissible family of laws of motion consists of monotone maps from a closed subset of a finite dimensional Euclidean space into itself.",
keywords = "Convergence, Invariant distribution, Markov processes, Random dynamical systems",
author = "Bhattacharya, {Rabindra N} and Mukul Majumdar",
year = "2010",
doi = "10.1007/s10058-008-0064-5",
language = "English (US)",
volume = "14",
pages = "185--192",
journal = "Review of Economic Design",
issn = "1434-4742",
publisher = "Springer Verlag",
number = "1-2",

}

TY - JOUR

T1 - Random iterates of monotone maps

AU - Bhattacharya, Rabindra N

AU - Majumdar, Mukul

PY - 2010

Y1 - 2010

N2 - In this paper we prove the existence, uniqueness and stability of the invariant distribution of a random dynamical system in which the admissible family of laws of motion consists of monotone maps from a closed subset of a finite dimensional Euclidean space into itself.

AB - In this paper we prove the existence, uniqueness and stability of the invariant distribution of a random dynamical system in which the admissible family of laws of motion consists of monotone maps from a closed subset of a finite dimensional Euclidean space into itself.

KW - Convergence

KW - Invariant distribution

KW - Markov processes

KW - Random dynamical systems

UR - http://www.scopus.com/inward/record.url?scp=77953051260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953051260&partnerID=8YFLogxK

U2 - 10.1007/s10058-008-0064-5

DO - 10.1007/s10058-008-0064-5

M3 - Article

VL - 14

SP - 185

EP - 192

JO - Review of Economic Design

JF - Review of Economic Design

SN - 1434-4742

IS - 1-2

ER -